# SDR SWAA2018011719014

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 38,617 hours, 22,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 141A6718
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CENTERING GUIDE ROLLER CRACKED.    R & R THE ROLLER IAW AMM.
